MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIGH CAPACITY FAN SPRAY TIP W/SHIELD; LAVAGE, JET

ZIMMER SURGICAL, INC. HIGH CAPACITY FAN SPRAY TIP W/SHIELD; LAVAGE, JET
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.G2: foreign country - japan multiple mdr reports were filed for this event, please see associated reports: 0001526350-2024-00123 0001526350-2024-00124 0001526350-2024-00120.
 
Event or Problem Description
It was reported that there are wrinkles in the sealing area.The event timing is outside of surgery.There is no harm or delay reported, due diligence is complete.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, g3, g6, h2, h10, h11.Upon receipt of additional information, it has been determined that this device did not cause or contribute serious injury and has not been previously reported as a serious injury.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute serious injury and has not been previously reported as a serious injury.The initial report was forwarded in error and should be voided.

Brand Name
HIGH CAPACITY FAN SPRAY TIP W/SHIELD
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18606667
Report Number0001526350-2024-00122
Device Sequence Number18423889
Product Code FQH
UDI-Device Identifier00889024374942
UDI-Public(01)00889024374942(17)260313(10)659335710
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00515017500
Device Lot Number65935710
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose